# SDR DALA2025091506791

- Difficulty date: September 14, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 60,761 hours, 31,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TURN ON AND OFF RANDOMLY.   PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTS IAW  AMM 33-51-00-710- 008. (6999582).
